MAUDE Adverse Event Report: BIOMET 3I BELLATEK¿ HYBRID BAR 5 IMPLANTS; DENTAL BAR

BIOMET 3I BELLATEK¿ HYBRID BAR 5 IMPLANTS; DENTAL BAR
Model Number CSHY05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bar is broken at implant number 5.The cylinder is almost bisected with the distal extension attached.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Additional Manufacturer Narrative
One bellatek hybrid bar 5 implants (cshy05) was reported but not returned for investigation.Therefore, visual/physical evaluation could not be performed.The investigation was completed using only the available information.Functional testing could not be performed due to the nature of the device and event.No pre-existing conditions were noted.Images of scan were provided.The reported event could not be verified.Appropriate documents were reviewed.Dhr review was completed for the subject lot number (8624176-1).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.March post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Based on the available information, device malfunction and the reported event could not be verified.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BELLATEK¿ HYBRID BAR 5 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16241094
Report Number0001038806-2023-00138
Device Sequence Number6523214
Product Code NHA
UDI-Device Identifier00844868001683
UDI-Public(01)00844868001683(10)8624176-1
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCSHY05
Device Catalogue NumberCSHY05
Device Lot Number8624176-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown